MAUDE Adverse Event Report: COVIDIEN LP MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)

COVIDIEN LP MALLINCKRODT; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86452
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2018
Type of Reportable Event Malfunction
Event or Problem Description
The vent circuit/bvm connector at the top of the endotracheal tube is easily dislodged from the ett itself.Another ett is having to be used or the top of the ett has to be cut in order to keep the connector from coming out of the tube.The respiratory department has reported four that they have encountered in the last month or so.They have all occurred with the 8.0mm tubes however none of the tubes or packing was retained.

Brand Name
MALLINCKRODT
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key7446294
Report Number7446294
Device Sequence Number1769131
Product Code BTR
UDI-Device Identifier60884522000487
UDI-Public(01)60884522000487
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/10/2018
Report Date (Section F) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number86452
Device Catalogue Number86452
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/10/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/10/2018